# SDR MWEA97529

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Part number: 39146531
- Condition: Corrosion
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON AFT SIDE OF AFT PRESSURE BULKHEAD LONG 23L AT STATION 996 LONG END FITTING.  MTC REMOVED  AND REPLACED END FITTING IAW SRM 51-30-2 AND 51-30-5.
